# SDR ASAA2015032011080

- Difficulty date: March 20, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 24,921 hours, 7,584 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524036
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE, PANEL BREAK, AT BS 540 IS CRACKED AT RBL 2.  ACFT GROUNDED. REMOVED CRACKED PANEL BREAK IAW SRM 51-40-02. LOCATED AND DRILLED  NEW PANEL BREAK IAW SRM 51-40-05, REF BAC DWG 143A5240.  INSTALLED PANEL BREAK IAW SRM 51-40-02.  REMOVED DOT.
